# SDR SWAA2025021084900

- Difficulty date: January 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY 2024-780405<[01] REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY I.A.W B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801.  SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY I.A.W B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801.
